# SDR SWAA2021072833035

- Difficulty date: November 10, 2020
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 39,276 hours, 23,728 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Lt Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLAP TRACK FAIRING 543BB ON PRELOAD PAD AT LT WING / REPLACED PRELOAD ON FLAP TRACK FAIRING 543BB AT LT WING IAW B737-700 SRM 51-40-02 AND PERFORMED ADJUSTMENT CHECK IAW B737-700 AMM 27-51-28-820- 802 AND ADJUSTMENT IS OK
